# SDR SWAA2022042190014

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 146A101027
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT STA 787+1; RBL 14 WL 154. / [01] ENTERED MEASUREMENTS;[02] B737-700 SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE FOR THIS PART FOUND IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02. REMOVED DAMAGED PART IAW SRM 51-40-02. RECEIVED NEW CLIP PN 146A1010-27 FROM STORES REF PO 854889. LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05 AND DWG 146A1262. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2;[04] INSTALLED NEW STRINGER CLIP IAW SRM 51-40-02 AND DWG 146A1262 REV:-;[05] REJECTION TO ITEM 4 AT STEP 1.;[06] INSTALLED NEW STRINGER CLIP IAW SRM 51-40-02 AND DWG 146A1262 REV:- AND DWG 146A1263 REV: A;[07] CHANGED STEP FROM COMPLETE TO PARTIAL;[08] VERIFIED CORRECTIVE ACTION #6;[09] JOB COMPLETE
